@article{bwmeta1.element.bwnjournal-article-aav23i2p107bwm,
author = {Mets\"ankyl\"a, Tauno},
title = {A class number congruence for cyclotomic fields and their subfields},
journal = {Acta Arithmetica},
volume = {22},
year = {1973},
pages = {107-116},
zbl = {0233.12004},
language = {en},
url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-aav23i2p107bwm}
}
Metsänkylä, Tauno. A class number congruence for cyclotomic fields and their subfields. Acta Arithmetica, Tome 22 (1973) pp. 107-116. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-aav23i2p107bwm/